| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issues of it being unable to maintain peep (positive end expiratory pressure) and having low exhaled tidal volume (vte) levels was confirmed.Ventec replaced the external flow module (efm) and internal flow transducer (ift) to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was the ift and efm.
Event or Problem Description
It was reported that the device needed service.During the device evaluation, ventec observed that it was unable to maintain peep (positive end expiratory pressure) and that its exhaled tidal volume (vte) levels were low.There was no patient involvement associated with the reported event.